# SDR GTIA2020022745045

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 50,684 hours, 23,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST REQUIRES SVC-SERVICED L1 DOOR ASSIST IAW AMM 52-10-00
